Sudocof Syrup 1 Pc
Dextromethorphan + Pseudoephedrine + Triprolidine
Each 5 ml syrup contains-
- Dextromethorphan Hydrobromide BP 20 mg
- Phenylephrine Hydrochloride BP 10 mg
- Triprolidine Hydrochloride BP 2.5 mg
This preparation temporarily relieves these symptoms due to common cold, hay fever (allergic rhinitis) or other upper respiratory allergies:
- Non-productive cough due to minor throat or bronchial irritation
- Runny Nose
- Itching of the nose or throat
- Itchy & watery eyes
- Nasal congestion
Combined cough suppressants
This preparation is a mixture of antitussive, decongestant and antihistamine agent. Dextromethorphan is a safe, effective, non-narcotic antitussive agent which has a central action on the cough centre in the medulla. Although structurally related to Morphine, it has no analgesic and habit forming properties and in general it has little sedative activity. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passage. Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, sinusitis & bronchitis. This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe. Triprolidine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing. It is a potent competitive histamine H1-receptor antagonist of the pyrrolidine class with mild central nervous system depressant properties which may cause drowsiness. By antagonizing another natural substance acetylcholine, it helps dry up some body fluids to relieve symptoms such as watery eyes and runny nose.
Dosage & Administration
Adults & Children over 12 years: 1 teaspoonful (5 ml) 4 times a day every 4 hours interval.
6-12 years: 1/2 teaspoonful 4 times a day every 4 hours interval.
Use in children and adolescents: A physician's advice should be obtained before administering this combination to children less than 6 years.
* চিকিৎসকের পরামর্শ মোতাবেক ঔষধ সেবন করুন'
Taking certain MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking isocarboxazid, methylene blue, moclobemide, phenelzine, procarbazine, rasagiline, selegiline, or tranylcypromine during treatment with this medication. Most MAO inhibitors should also not be taken for two weeks before treatment with this medication.
It should be avoided in patients with liver disease or asthmatic patients and is contraindicated in patients taking monoamine oxidase inhibitors or within 2 weeks from stopping such treatment
It may cause drowsiness and constipation. Other side effects that may occur include GIT discomfort. No apparent evidence of physical dependence of the morphine type.
Pregnancy & Lactation
There are no specific data on use of this combination during pregnancy & lactation.
Precautions & Warnings
This preparation may cause drowsiness. If affected, do not drive motor vehicle or operate machinery. Avoid alcoholic drink while on this medication. Use with caution in patients with epilepsy, prostatic hypertrophy, glaucoma, hepatic disease, hypertension, heart disease, diabetes, hyperthyroidism. If symptoms do not improve within one week or accompanied with high fever, consult a physician before continuing use.
In cases of over dosage, hospital admission is strongly advised. Over dosage may produce respiratory depression, paranoid psychosis, delusions, hallucinations and convulsion.
Store in a cool and dry place (below 30°C temperature), away from light. Keep out of the reach of children.
- Type Syrup
- Morbi leo risus
- Porta ac consectetur ac
- Vestibulum at eros